Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Beachjon

breaking out after dosage of accutane increased?

Recommended Posts

so after i start a higher dose i start to break out a little bit more than normal, my face is getting better in all but why do i break out more?

Share this post


Link to post
Share on other sites

Even though it's annoying, the initial breakout indicates that the drug is working; it's not a bad sign.

What is your dose and weight?

Edited by biggs881

Share this post


Link to post
Share on other sites
Even though it's annoying, the initial breakout indicates that the drug is working; it's not a bad sign.

What is your dose and weight?

115 lbs, 40mg 1st month, 60mg 2nd month, 80mg 3rd month(current month, im on day 65)

Share this post


Link to post
Share on other sites
Even though it's annoying, the initial breakout indicates that the drug is working; it's not a bad sign.

What is your dose and weight?

115 lbs, 40mg 1st month, 60mg 2nd month, 80mg 3rd month(current month, im on day 65)

Stick with it, keeping your derm up to date with any troubling side effects.

Good luck.

Basically the drug is pushing out all of the oil from your glands, causing breakouts, but once the oil is gone the acne will clear.

Edited by biggs881

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×